RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 3, Pages 31–46 (Mi msb8487)  

Compact homogeneous spaces of reductive Lie groups and spaces close to them

V. V. Gorbatsevich

Moscow State Aviation Technological University, Moscow

Abstract: We study compact homogeneous spaces of reductive Lie groups, and also some of their analogues and generalizations (quasicompact and plesiocompact homogeneous spaces of these Lie groups). We give a description of the structure of (plesio-)uniform subgroups in reductive Lie groups. The corresponding homogeneous spaces for which the stationary subgroup has an extremal dimension (close to the minimal or maximal possible one) are described. The fundamental groups of (plesio)compact homogeneous spaces of arbitrary reductive and semisimple Lie groups are characterized.
Bibliography: 16 titles.

Keywords: reductive Lie group, compact homogeneous space, lattice.

DOI: https://doi.org/10.4213/sm8487

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:3, 342–357

Bibliographic databases:

UDC: 512.816.3
MSC: Primary 53C30; Secondary 22E99
Received: 04.02.2015 and 23.05.2015

Citation: V. V. Gorbatsevich, “Compact homogeneous spaces of reductive Lie groups and spaces close to them”, Mat. Sb., 207:3 (2016), 31–46; Sb. Math., 207:3 (2016), 342–357

Citation in format AMSBIB
\Bibitem{Gor16}
\by V.~V.~Gorbatsevich
\paper Compact homogeneous spaces of reductive Lie groups and spaces close to them
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 3
\pages 31--46
\mathnet{http://mi.mathnet.ru/msb8487}
\crossref{https://doi.org/10.4213/sm8487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507483}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..342G}
\elib{http://elibrary.ru/item.asp?id=25707817}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 3
\pages 342--357
\crossref{https://doi.org/10.1070/SM8487}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376442700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971246369}


Linking options:
  • http://mi.mathnet.ru/eng/msb8487
  • https://doi.org/10.4213/sm8487
  • http://mi.mathnet.ru/eng/msb/v207/i3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:194
    Full text:14
    References:56
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020